Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Fermat Jacobians of prime degree over finite fields

Autor
Gonzalez, J.
Tipus d'activitat
Article en revista
Revista
Canadian mathematical bulletin. Bulletin canadien de mathématiques
Data de publicació
1999-03
Volum
42
Número
1
Pàgina inicial
78
Pàgina final
86
DOI
https://doi.org/10.4153/CMB-1999-009-7 Obrir en finestra nova
URL
https://cms.math.ca/openaccess/cmb/v42/gonzalez7275.pdf Obrir en finestra nova
Resum
We study the splitting of Fermat Jacobians of prime degree ` over an algebraic closure of a finite field of characteristic p not equal to `. We prove that their decomposition is determined by the residue degree of p in the cyclotomic field of the `-th roots of unity. We provide a numerical criterion that allows to compute the absolutely simple subvarieties and their multiplicity in the Fermat Jacobian.
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants